# SDR CA000802019

- Difficulty date: July 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,256 hours
- Engine: Pwa PT6A41
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 50041
- Condition: Failed
- Location: Blower
- Component: Blower, 1013841001
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I, G

## Discrepancy

(CAN) - AIRPLANE HAD SMOKE IN COCKPIT / CABIN.  AFTER TROUBLESHOOTING FOUND THAT FORWARD BLOWER MOTOR MAKING GRINDING  NOISE AND SMOKE.  REPLACED FORWARD BLOWER ASSEMBLY GROUND CHECK SERVICE.
